Excessive intake of vitamin C can increase your problem- Image / pexels-jeshootscom

Excessive intake of vitamin C can increase your problem- Image / pexels-jeshootscom

To strengthen immunity, most people take large amounts of vitamin C supplements. But consuming too much vitamin C can increase many of your problems.

To protect yourself from viruses, it is important to maintain immunity, not only from corona, but also protect yourself from all kinds of viruses. For this, along with a healthy diet, yoga and exercise, a limited amount of vitamin C can also be consumed. But nowadays most people only use vitamin C supplements to boost their immunity without consulting any doctor. Some people meet their body needs only through oranges. So some people also take vitamin C tablets along with fruits. But did you know that only consuming excessive amounts of vitamin C can increase many problems in your body. Let us know about this. Ulcer Excessive intake of vitamin C can cause chest irritation. Because of this, you may experience burning sensation problems in the lower and upper chest as well as in the throat. Stomach irritation and crampsYou may also experience stomach irritation, torsion, cramps and flatulence due to high vitamin C intake. You may also feel stomach pain. Also read: Vitamin D3 deficiency causes this problem, learn the solution and complete information
Kidney problems There is a risk of adverse effects on the kidneys if you take vitamin C in excess. Therefore, there is a problem with stone formation in the kidneys and their growth. Vomiting and diarrhea Taking more vitamin C supplements in large quantities can cause diarrhea, vomiting, and diarrhea. You may experience stomach aches and you may also have problems with dehydration. Also read: Vitamin-E is also beneficial for skin and hair health, you know how to incorporate it into your routine Headaches and difficulty sleeping Headaches and headaches can also be caused by excessive intake of vitamin C supplements. Along with this, the problem of lack of sleep can also be caused by excessive intake. Restlessness and confusion If you consume a lot of vitamin C. So, you may face problems such as anxiety and confusion. (Disclaimer: The information and information provided in this article is based on general information. Onesumore does not confirm this. Please contact the relevant specialist before applying)




.

LEAVE A REPLY

Please enter your comment!
Please enter your name here